MENU

You are here

Publications

Export 1557 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dubrovin B. Hamiltonian formalism of Whitham-type hierarchies and topological Landau - Ginsburg models. Communications in Mathematical Physics. Volume 145, Issue 1, March 1992, Pages 195-207 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/6476
Dubrovin B, Fokas AS, Santini PM. Integrable functional equations and algebraic geometry. Duke Mathematical Journal. Volume: 76, Issue: 2, Pages: 645-668 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/6482
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
Dubrovin B, Flickinger R, Segur H. Three-Phase Solutions of the Kadomtsev - Petviashvili Equation. Studies in Applied Mathematics. Year : 1997 ; Volume: 99 ; Issue: 2 ; Pages: 137-203 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6484
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B. Geometry and analytic theory of Frobenius manifolds. In: Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. Proceedings of the International Congress of Mathematicians : Berlin 1998, August 18 - 27. II, Invited lectures. - Bielefeld : Universität Bielefeld, Fakultät für Mathematik cop. 1998. - pages : 315-326. ; 1998. Available from: http://hdl.handle.net/1963/6488
Dubrovin B, Maltsev AYa A. Recurrent procedure for the determination of the free energy ε^2 expansion in the topological string theory. SISSA; 1999. Available from: http://hdl.handle.net/1963/6489
Dubrovin B. Painlevé transcendents in two-dimensional topological field theory. In: The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. The Painlevé property : one century later / Robert Conte ed. - New York : Springer-Verlag, 1999. - (CRM series in mathematical physics). - p. 287-412. Springer; 1999. Available from: http://hdl.handle.net/1963/3238
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Dubrovin B, Grava T, Klein C. Numerical Study of breakup in generalized Korteweg-de Vries and Kawahara equations. SIAM J. Appl. Math. 71 (2011) 983-1008 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4951
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
Dubrovin B. Geometry of 2D topological field theories. In: Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. Integrable systems and quantum groups : lectures given at the 1st session of the Centro internazionale matematico estivo (C.I.M.E.) held in Montecatini Terme, Italy, June 14-22, 1995 / R. Donagi, B. Dubrovin, E. Frenkel.. [et al.] ; editors, M. Francavig. SISSA; 1995. Available from: http://hdl.handle.net/1963/6483
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B. Dispersion relations for non-linear waves and the Schottky problem. In: Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. Important developments in soliton theory / A. S. Fokas, V. E. Zakharov (eds.) - Berlin : Springer-Verlag, 1993. - pages : 86-98. SISSA; 1993. Available from: http://hdl.handle.net/1963/6480
Dubrovin B. On Hamiltonian perturbations of hyperbolic systems of conservation laws, II: universality of critical behaviour.; 2006. Available from: http://hdl.handle.net/1963/1786
Dubrovin B, Youjin Z. Virasoro Symmetries of the Extended Toda Hierarchy. Comm. Math.\\nPhys. 250 (2004) 161-193. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2544
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B. Differential geometry of moduli spaces and its applications to soliton equations and to topological conformal field theory. Scuola Normale Superiore di Pisa; 1991. Available from: http://hdl.handle.net/1963/6475
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Dubrovin B. Flat pencils of metrics and Frobenius manifolds. In: Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. Integrable systems and algebraic geometry : proceedings of the Taniguchi symposium 1997, Kobe, June 30 - July 4, 1997 and Research Institute for Mathematical Sciences, Kyoto University, July 7 - 11, 1997 / eds. M.-H. Saito, Y. Shimizu and K. Ueno. - Sing. World Scientific; 1997. Available from: http://hdl.handle.net/1963/3237
Dubrovin B, Zhang Y. Extended affine Weyl groups and Frobenius manifolds. Compositio Mathematica. Volume 111, Issue 2, 1998, Pages 167-219 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6486
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468

Pages

Sign in